# SDR CA970218001

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bolt
- Condition: Loose
- Location: Flap Control
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) UNABLE TO RETRACT FLAPS TO LESS THAN 15 DEGREES DUE TO FLAP LEVER JAMMING. TROUBLESHOOTING REVEALED FLAP CONTROL LEVER INTERFERENCE CAUSED BY LOOSE BOLT. BOLT TIGHTENED AND LEVER MECHANISM OPERATED NORMALLY CHECKED SERVICEABLE.
